# SDR ASAA2023091045063

- Difficulty date: September 10, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 56,724 hours, 16,965 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFO: APPROACH WARN MESSAGE BELOW 30' RA. GROUNDED - YES. PERFORMED HGSOPS TEST AND LAND VERIFY TEST PER AMM TASK 22-11-00-700-801 & HGS AMM 34-36-00. ALL LLM TESTS PASS. NO FAULTS FOUND. REF LP 60520699 FOR APPROACH SURVEY.
